# SDR SWAA2021042661687

- Difficulty date: April 5, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 74,151 hours, 43,733 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241DF BOTTON SIDE COMPOSITE DAMAGE AT 3 LOCATION / CLEANED FLOOR PANEL 241DF. REMOVED DAMAGE NO CORE DAMAGE NO WATER FOUND. INSTALLED A PERMANENT REPAIR ON BOTTOM SIDE OF PANEL3 PLACERS AS PER B737 SRM 53-00-50-2R-1 MATERIAL USED PO# 1480720 PO# 1692653.
